# SDR SWIA201333499

- Difficulty date: May 19, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 38,502 hours, 55,524 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oil Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE HIGH OIL PRESSURE INDICATION ON THE GAUGE, NO MAP WARNING INDICATION. SHUTDOWN LT ENGINE, DECLARED AN EMERGENCY AND CONTINUED ON.  UNDER THE FLOORBOARD OF SEAT 2A FOUND WIRES W11O-1779-24, W110-260-24, W110-0859-24 AND W110-4637-24 CHAFFED TO AIRFRAME. REPAIRED WIRES W110-1779-24, W110-0260-24, W110-0859-24 AND W110-4637-24 IAW EMB WDM. ALL FOUR WIRES OHMED AND MEGGED OUT GOOD. PERFORMED ENG RUNS FOR OIL PRESSURE INDICATIONS WITH AIRCRAFT PRESSURIZATION WITH NO FAULT INDICATION NOTED. OPS CHECK GOOD.
